# SDR CA140404002

- Difficulty date: March 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 8,740 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 8,329 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK DEVELOPED ON MAIN FRAME AT THE REAR LT UPPER ATTACHMENT OF FUEL TANK SUPPORT.
